IN THIS ARTICLE
What happens if I miss a dose (Actron, Orudis KT)?
Since ketoprofen is sometimes taken as needed, you may not be on a dosing schedule. If you are taking the medication regularly, take the missed dose as soon as you remember. If it is almost time for your next dose, skip the missed dose and take the medicine at your next regularly scheduled time. Do not take extra medicine to make up the missed dose.
What happens if I overdose (Actron, Orudis KT)?
Seek emergency medical attention if you think you have used too much of this medicine. Overdose symptoms may include nausea, vomiting, dizziness, drowsiness, black or bloody stools, coughing up blood, urinating less than usual or not at all, shallow breathing, fainting, seizure (convulsion), or coma.
What should I avoid while taking ketoprofen (Actron, Orudis KT)?
Do not use any other over-the-counter cold, allergy, or pain medication without first asking your doctor or pharmacist. Many medicines available over the counter contain medicines similar to ketoprofen (such as aspirin, ibuprofen, or naproxen). If you take certain products together you may accidentally take too much of this type of medication. Read the label of any other medicine you are using to see if it contains aspirin, ibuprofen, or naproxen.
Do not drink alcohol while taking ketoprofen. Alcohol can increase the risk of stomach bleeding.
What other drugs will affect ketoprofen (Actron, Orudis KT)?
Tell your doctor if you are taking an antidepressant such as citalopram (Celexa), duloxetine (Cymbalta), escitalopram (Lexapro), fluoxetine (Prozac, Sarafem, Symbyax), fluvoxamine (Luvox), paroxetine (Paxil), sertraline (Zoloft), or venlafaxine (Effexor). Taking any of these drugs with ketoprofen may cause you to bruise or bleed easily.
Before taking ketoprofen, tell your doctor if you are taking any of the following drugs:
This list is not complete and there may be other drugs that can interact with ketoprofen. Tell your doctor about all the prescription and over-the-counter medications you use. This includes vitamins, minerals, herbal products, and drugs prescribed by other doctors. Do not start using a new medication without telling your doctor.
Where can I get more information?
Your pharmacist can provide more information about ketoprofen.
Report Problems to the Food and Drug Administration
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
Need help identifying pills and medications?
Chronic Pain/Back Pain
Find tips and advances in treatment.
Pill Identifier on RxList
- quick, easy,
Find a Local Pharmacy
- including 24 hour, pharmacies